# SDR DALA2022030801513

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 63,536 hours, 8,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DURING DEICE. DEICE TRUCK BOOM MADE CONTACT WITH RIGHT WINGTIP. WINGLET AFT SIDE ONLY. CORRECTIVE ACTION: FWD TO CDL 57-00-02. REMOVED RT WINGLET PER A330 AMM 57-31. C/W INSPECTION OF IMPACT ON WINGTIP & SURROUNDING AREAS. NO DAMAGE FOUND. ONLY DAMAGE TO TRAILING EDGE OF WINGLET. APPLIED SPEED TAPE TO COVER WING TIP HOLE. REFERENCE A330 SRM 51-77-12. (8734320)
